A 35-year-old member asked:
Disclaimer

does zantac (ranitidine) cause anxiousness?

1 doctor answer
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Zantac (ranitidine) and anxiety: Anxiety is extremely rare in zantac (ranitidine) use. But, it has been reported. The only way to know is to stop the zantac (ranitidine). If that is the cause, the anxiety should go away in a couple of days. So far, only 10 cases have been reported.
Answered on May 13, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old male asked:
Dr. Charles Nemeroff
40 years experience Psychiatry
Yes: Anaphylaxis occurs almost immediately after exposure to the antigen. Never after 2 days of exposure.
1
1 comment
1
1 thank
A 18-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Heartburn: Zantac (ranitidine) is not a medication for anxiety. Heartburn/indigestion, feeling of anxiety attack seem to indicate stresses in your life need to ... Read More
1
1 comment
2
2 thanks
A 26-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
IT may but rarely: It can cause Abdominal pain,nausea/vomiting and/or diarrhea and if these symptoms persist it may lower appetite But most of the times there I no loss ... Read More
A 26-year-old female asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Not usually: Zantac (ranitidine) does not usually have that side effect, but everyone is different. If you are having less appetite after taking it then I would av ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month